Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Getting itching on face and sides of chin after sweating. Noticed patches. Suggest medications?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2702 Questions
hello Sir, i am getting itching on my face especially on sides of chin after sweating, occurence is sure during train journey back home from office on evening. some patches are also have started appearing on face where itching sensation is more. Kindly advise
any ointment to apply on face
Posted Mon, 26 Aug 2013 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 30 minutes later

It seems that you are having irritant contact dermatitis. I would like to view the affected areas before I confirm the possibility. If you have good quality pictures of the patches, upload it using the site's uploader.

In the meantime, if you get similar symptoms you can try antihistamines like levocetirizine or desloratidine under your doctors guidance. Severe cases will need steroid therapy. Alternatively apply mild steroid cream like mometasone cream twice a day.

Keep the face covered during travelling; avoid sun rays exposure.; avoid soap application on face; avoid stress and avoid cosmetics and deodorants.

I think, you might have good result.

If you need clarifications, feel free to write back.


Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor